# SDR ASAA2013102496251

- Difficulty date: October 24, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,791 hours, 7,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED FS 312, RBL 35.  ACFT GROUNDED.  R & R MAIN CABIN FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 141A5410, REV A.
